| Model Number |
SY60WF |
| Medical Device Problem Codes |
Break (1069); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure , reported loading error.The haptic was broken.The procedure was completed with a new iol.Additional information has been requested.